# SDR IPXA2019120329622

- Difficulty date: November 28, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 71,128 hours, 13,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEXPERIENCED MILD DIRTY SOCK SMELL DESCENDING THRU 3500OPERATED AC PACKS INDIVIDUALLY AND TOGETHER AT HIGH AND LOW TEMP SETTINGS FOR AN EXTENDED PERIOD OF TIME IAW MM 21-53-00-840-801 EXPERIENCED NO ODORS
